# SDR DLL16950296

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CABIN FLOOR SUPPORT CORRODED ON LOWER SURFACE APP FS 900 AT RBL 30.  REPLACED FLOOR SUPPORT PER SRM 51-10-05.
